# SDR REXA201100819

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 18,953 hours, 16,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 559 SEMI-PRESSURE BULKHEAD CRACKED IN WEB ANGLE AT LBL 18 AND RBL 18.  REPAIRED IAW PINNACLE PA53-025 IAW BOMBARDIER REO 601R-53-41-260 REV E AND 601R-53-41-609 REV B.
